Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 532, NWS Atlanta, GA

August 15, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 5:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2023, 5:48 PM EDT (21:48 UTC)
Expired
Aug 15, 2023, 6:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS52 KFFC 152148
SVRFFC
GAC023-175-289-319-152230-
/O.NEW.KFFC.SV.W.0532.230815T2148Z-230815T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
548 PM EDT Tue Aug 15 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Laurens County in central Georgia...
  Southwestern Wilkinson County in central Georgia...
  Southeastern Twiggs County in central Georgia...
  Northeastern Bleckley County in central Georgia...

* Until 630 PM EDT.

* At 548 PM EDT, a severe thunderstorm was located over Marion, or
  near Jeffersonville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jeffersonville, Danville, Montrose, Allentown, District Path, and
  Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3251 8338 3276 8340 3276 8312 3249 8313
TIME...MOT...LOC 2148Z 280DEG 16KT 3266 8341 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
768 
WWUS52 KFFC 152207
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Tue Aug 15 2023

GAC023-175-289-319-152230-
/O.CON.KFFC.SV.W.0532.000000T0000Z-230815T2230Z/
Laurens GA-Wilkinson GA-Twiggs GA-Bleckley GA-
607 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN LAURENS...SOUTH CENTRAL WILKINSON...SOUTHEASTERN
TWIGGS AND NORTHEASTERN BLECKLEY COUNTIES...

At 607 PM EDT, a severe thunderstorm was located near Jeffersonville,
moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jeffersonville, Danville, Montrose, Allentown, District Path, and
Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3270 8340 3269 8312 3249 8313 3251 8338
TIME...MOT...LOC 2207Z 280DEG 16KT 3265 8331 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
551 
WWUS52 KFFC 152223
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Tue Aug 15 2023

GAC023-175-289-319-152233-
/O.EXP.KFFC.SV.W.0532.000000T0000Z-230815T2230Z/
Laurens GA-Wilkinson GA-Twiggs GA-Bleckley GA-
623 PM EDT Tue Aug 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...SOUTH
CENTRAL WILKINSON...SOUTHEASTERN TWIGGS AND NORTHEASTERN BLECKLEY
COUNTIES WILL EXPIRE AT 630 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3270 8340 3269 8312 3249 8313 3251 8338
TIME...MOT...LOC 2223Z 280DEG 16KT 3264 8323 

$$
SM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 15, 3:16 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Tue Aug 15 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 305 PM EDT Tue Aug 15 2023

The cold front continues to slowly drift through the CWA, firing
a couple lines of thunderstorms along the I20 corridor and
Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a
few svr warnings already. That said, given the even juicier
environment (CAPE values ~5000 and DCAPE ~1500) across central GA,
greater thunderstorm coverage may also accompany a greater
damaging wind threat. Other hazards this afternoon will include
frequent lightning and locally heavy rainfall.

This evening and tonight, the front begins to stall across the
Southeastern CWA. PoPs will continue overnight along the boundary,
however drier and cooler conditions to the north will prevail
(yeah!). Lows tonight for much of North and parts of Central GA will
finally see those 60s we all have dreamed of. That said, PoPs may
surge slightly across the Southeast CWA tomorrow afternoon with the
seabreeze and diurnal heating. Overall though the rest of the area
should be cooler and dry.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 305 PM EDT Tue Aug 15 2023

The long term continues to look fairly quiet with a couple of
cooler and pleasant days for the late week period followed by
rapidly warming conditions as the upper ridge builds. Previous
discussion follows for more detail...

RW

Previous LONG TERM...
Issued at 405 AM EDT Tue Aug 15 2023

An amplified upper level pattern will be in place as the extended
period begins, with a persistent ridge over the western CONUS and
a longwave trough digging southward across the eastern CONUS. At
the surface, the frontal boundary from the short term period is
expected to be stalled from far southwest Georgia to east central
Georgia. A drier airmass will be in place in the areas behind the
front, with dewpoints in the low to mid 60s in north Georgia and
mid to upper 60s in central Georgia. Precipitable water values are
also anticipated to be below 1" behind the front as the period
begins on Wednesday night. After a cool start to the morning,
temperatures on Thursday will run near daily averages, with highs
in the upper 80s and low 90s. Not only will the limited low-level
moisture make it feel refreshing outside compared to the earlier
parts of the week, it will also inhibit instability, limiting the
chances for diurnally driven convection. In fact, precipitation
chances will be mainly confined to along and south of the frontal
boundary. At this time, slight chance to low-end chance PoPs are
confined to east-central Georgia on Thursday. However, some
uncertainty remains as to exactly where the front will stall -- if
it becomes stationary further north than currently anticipated,
warmer temperatures and higher humidity, and thus greater
thunderstorm chances, will also be expected further to the north.

On Friday, the trough over the eastern CONUS will begin to lift away
as the aforementioned ridge begins to build into the Southern Plains
from the west. Temperatures will undergo a gradual warming trend
through the end of the week, with highs rising into the low to mid
90s on Friday. The position of the ridge will does not appear
favorable for a return to the northwesterly upper level flow regime
and subsequent MCS development. Meanwhile, the development of a more
typical summertime Bermuda ridge is anticipated over the western
Atlantic on Friday into the weekend. This setup will favor hot and
humid conditions, with temperatures reaching into the mid 90s and
dewpoints ranging from the upper 60s to mid 70s, through the
weekend. It appears that thunderstorms that develop this weekend
will be of the diurnally-driven pulse convection nature, with the
best coverage likely in central Georgia where instability will be
greatest.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Tue Aug 15 2023

VFR areawide with TEMPOs moved up to account for earlier than
expected convection across North GA (18Z-22Z). Further amend might
be needed with rear development. Winds may become gusty,
particularly around thunderstorms. W-WSW winds will continue to turn
to NW through the afternoon hours behind front. VSBYs at MCN may
drop tonight as front stalls to the SE.

//ATL Confidence...18Z Update...
Medium confidence rear PoPs and motion of cold front. High
confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  88 /  10   0   0   0
Atlanta         65  85  66  88 /   0   0   0   0
Blairsville     57  80  60  82 /   0   0   0   0
Cartersville    61  84  61  86 /   0   0   0   0
Columbus        70  89  68  92 /  30   0  10  10
Gainesville     63  84  65  86 /   0   0   0   0
Macon           70  89  69  91 /  60  10  20  10
Rome            63  85  63  88 /   0   0   0   0
Peachtree City  63  85  63  88 /  10   0   0   0
Vidalia         73  88  73  91 /  60  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....RW
AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 15 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect from 10 AM until 8 PM EDT for
portions of central and east Georgia. Heat index values of up to
106 degrees are expected. Appropriate precautions should be taken
to avoid heat related illnesses, including but not limited to
drinking plenty of fluids, using air-conditioning when possible,
staying out of the sun, and checking up on relatives and
neighbors.

Numerous showers and thunderstorms are expected this afternoon into
tonight as a cold front advances through north and central
Georgia. A few storms associated with this system may become
strong, capable of producing gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms will be possible primarily in
central Georgia each afternoon and evening from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 15, 5:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Tue Aug 15 2023

GAZ090>092-102>104-152145-
Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
515 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southern Marion,
Chattahoochee, Stewart, Webster, southwestern Schley and west central
Sumter Counties through 545 PM EDT...

At 515 PM EDT, a strong thunderstorm was over Jamestown/South Fort
Moore, or near Cusseta, moving east at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Buena Vista, Ellaville, Preston, Cusseta, Richland, Weston,
Putnam, Brantley, Seminole, Westville, Brooklyn, Renfroe, Manta,
Zellobee, Leveretts, Friendship, Doyle, Walls Crossing, and Charles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8465 3216 8503 3218 8501 3220 8496
      3221 8498 3222 8498 3222 8493 3224 8491
      3225 8492 3226 8489 3229 8493 3244 8471
      3228 8426 3192 8458
TIME...MOT...LOC 2115Z 283DEG 25KT 3225 8486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SM
Special weather statement, Aug 15, 5:18 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Tue Aug 15 2023

GAZ081>083-094-095-152145-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
518 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of south central Bibb,
southwestern Twiggs, eastern Peach, northern Houston and east central
Crawford Counties through 545 PM EDT...

At 518 PM EDT, a strong thunderstorm was near Powerville, or near
Fort Valley, moving east at 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Robins AFB, Marion,
Tarversville, Robins Air Force Base, Jack Brown Estates, Bullard,
Houston Lake, Lakewood, Huber, Powerville, Elberta, Middle Georgia
Regional Airport, Bonaire, Miami Valley, and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3271 8385 3274 8345 3249 8341 3248 8344
      3248 8381
TIME...MOT...LOC 2118Z 270DEG 10KT 3264 8383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 15, 5:27 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
527 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Tstm Wnd Dmg     3 W Redbone             32.99N 84.15W
08/15/2023                   Lamar              GA   911 Call Center

            Tree down on powerlines at Yatesville Road
            and By Pass Road.

&&

KAL
Special weather statement, Aug 15, 5:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Tue Aug 15 2023

GAZ080-091>093-152200-
Macon GA-Schley GA-Taylor GA-Marion GA-
528 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northwestern Macon,
east central Marion, central Schley and southwestern Taylor Counties
through 600 PM EDT...

At 528 PM EDT, a strong thunderstorm was near Murrays Crossroads, or
7 miles northwest of Ellaville, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ideal, Murrays Crossroads, Whitewater State Park, Tazewell, Rupert,
Garden Valley, Bartlett, and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3223 8439 3237 8447 3257 8418 3236 8403
TIME...MOT...LOC 2128Z 238DEG 21KT 3233 8437

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 15, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Tue Aug 15 2023

GAZ086-098-152200-
Emanuel GA-Treutlen GA-
530 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of south central
Emanuel and east central Treutlen Counties through 600 PM EDT...

At 530 PM EDT, a strong thunderstorm was near Oak Park, or 11 miles
east of Soperton, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Stillmore, Oak Park, and Lexsy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
      3230 8228 3232 8236 3234 8238 3234 8239
      3235 8241 3235 8244 3236 8248 3247 8245
      3247 8218
TIME...MOT...LOC 2130Z 283DEG 13KT 3240 8239

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Local storm report, Aug 15, 5:45 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     1 NE Cataula            32.66N 84.86W
08/15/2023                   Harris             GA   Dept of Highways

            Tree downed across SR 315 near SR 1
            intersection. Both lanes blocked.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:45 PM EDTSpecial Weather StatementFFCDade30 min
Aug 14, 11:06 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Aug 14, 11:26 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 15, 12:09 AM EDTSpecial Weather StatementFFCDade36 min
Aug 15, 1:31 AM EDTSpecial Weather StatementFFCDade29 min
Aug 15, 2:53 AM EDTSpecial Weather StatementFFCMurray37 min
Aug 15, 3:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
Aug 15, 3:47 AM EDTSpecial Weather StatementFFCTowns, Union, White43 min
Aug 15, 4:35 AM EDTSpecial Weather StatementFFCTowns, Union25 min
Aug 15, 9:12 AM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 15, 11:04 AM EDTSpecial Weather StatementFFCFloyd26 min
Aug 15, 1:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 15, 1:21 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 15, 1:22 PM EDTSpecial Weather StatementFFCWalton38 min
Aug 15, 1:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Aug 15, 1:26 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe34 min
Aug 15, 1:37 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe38 min
Aug 15, 1:43 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton47 min
Aug 15, 1:50 PM EDTSpecial Weather StatementFFCHeard25 min
Aug 15, 1:57 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
Aug 15, 2:00 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Aug 15, 2:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes40 min
Aug 15, 2:23 PM EDTSpecial Weather StatementFFCHeard52 min
Aug 15, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes45 min
Aug 15, 2:35 PM EDTSpecial Weather StatementFFCMorgan25 min
Aug 15, 2:35 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry40 min
Aug 15, 2:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether46 min
Aug 15, 2:56 PM EDTSpecial Weather StatementFFCFayette49 min
Aug 15, 3:01 PM EDTSpecial Weather StatementFFCTaliaferro44 min
Aug 15, 3:09 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 15, 3:14 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Spalding46 min
Aug 15, 3:17 PM EDTSpecial Weather StatementFFCHenry, Newton28 min
Aug 15, 3:23 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale52 min
Aug 15, 3:29 PM EDTSpecial Weather StatementFFCPike, Spalding31 min
Aug 15, 3:39 PM EDTSpecial Weather StatementFFCWarren36 min
Aug 15, 3:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Aug 15, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Pike and 2 more44 min
Aug 15, 3:51 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Newton, Putnam39 min
Aug 15, 3:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 15, 4:07 PM EDTSpecial Weather StatementFFCHarris23 min
Aug 15, 4:17 PM EDTSpecial Weather StatementFFCJones, Monroe43 min
Aug 15, 4:24 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren51 min
Aug 15, 4:27 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Talbot, Taylor28 min
Aug 15, 4:35 PM EDTSpecial Weather StatementFFCGlascock, Warren25 min
Aug 15, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Washington, Wilkinson25 min
Aug 15, 4:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 15, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Aug 15, 5:08 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson52 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington46 min
Aug 15, 5:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster30 min
Aug 15, 5:18 PM EDTSpecial Weather StatementFFCHouston27 min
Aug 15, 5:28 PM EDTSpecial Weather StatementFFCMacon, Schley32 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs47 min
Aug 15, 5:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 15, 5:46 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Taylor44 min
Aug 15, 6:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Aug 15, 6:09 PM EDTSpecial Weather StatementFFCPulaski36 min
Aug 15, 6:11 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Aug 15, 6:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Aug 15, 6:34 PM EDTSpecial Weather StatementFFCLaurens41 min
Aug 15, 6:36 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox39 min
Aug 15, 7:11 PM EDTSpecial Weather StatementFFCDodge, Telfair34 min
Aug 15, 7:33 PM EDTSpecial Weather StatementFFCToombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.